IDEAS home Printed from
   My bibliography  Save this article

When does Heckman’s two-step procedure for censored data work and when does it not?


  • Robert Jonsson



No abstract is available for this item.

Suggested Citation

  • Robert Jonsson, 2012. "When does Heckman’s two-step procedure for censored data work and when does it not?," Statistical Papers, Springer, vol. 53(1), pages 33-49, February.
  • Handle: RePEc:spr:stpapr:v:53:y:2012:i:1:p:33-49 DOI: 10.1007/s00362-010-0306-9

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Paarsch, Harry J., 1984. "A Monte Carlo comparison of estimators for censored regression models," Journal of Econometrics, Elsevier, vol. 24(1-2), pages 197-213.
    2. Lennart Flood & Urban Gråsjo, 2001. "A Monte Carlo simulation study of Tobit models," Applied Economics Letters, Taylor & Francis Journals, vol. 8(9), pages 581-584.
    3. Nelson, Forrest D., 1984. "Efficiency of the two-step estimator for models with endogenous sample selection," Journal of Econometrics, Elsevier, vol. 24(1-2), pages 181-196.
    4. Rosett, Richard N & Nelson, Forrest D, 1975. "Estimation of the Two-Limit Probit Regression Model," Econometrica, Econometric Society, vol. 43(1), pages 141-146, January.
    5. Puhani, Patrick A, 2000. " The Heckman Correction for Sample Selection and Its Critique," Journal of Economic Surveys, Wiley Blackwell, vol. 14(1), pages 53-68, February.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Freytag , Andreas & Pettersson, Jonatan & Schmied, Julian, 2016. "Debt Relief and Good Governance: New Evidence," Annual Conference 2016 (Augsburg): Demographic Change 145914, Verein für Socialpolitik / German Economic Association.
    2. Minna Genbäck & Elena Stanghellini & Xavier Luna, 2015. "Uncertainty intervals for regression parameters with non-ignorable missingness in the outcome," Statistical Papers, Springer, vol. 56(3), pages 829-847, August.

    More about this item


    Panel data; Censoring; Bias;


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:53:y:2012:i:1:p:33-49. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.